Bulletin of the Belgian Mathematical Society - Simon Stevin

Contractive Mappings in Spaces with Vector Norm

Dorel Barbu and Gheorghe Bocşan

Full-text: Open access

Abstract

In this paper we study the contractive mappings in vector space with vector norm. We suppose that values of the norm belong to a $\sigma$-complete vector lattice. The results extend the Banach fixed point theorem for differential equations, under the condition to retain the convergence of successive approximations to the unique solution.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 15, Number 4 (2008), 577-587.

Dates
First available in Project Euclid: 5 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1225893940

Digital Object Identifier
doi:10.36045/bbms/1225893940

Mathematical Reviews number (MathSciNet)
MR2475484

Zentralblatt MATH identifier
1165.47038

Subjects
Primary: 49M99: None of the above, but in this section

Keywords
contractive mappings vector norm

Citation

Barbu, Dorel; Bocşan, Gheorghe. Contractive Mappings in Spaces with Vector Norm. Bull. Belg. Math. Soc. Simon Stevin 15 (2008), no. 4, 577--587. doi:10.36045/bbms/1225893940. https://projecteuclid.org/euclid.bbms/1225893940


Export citation